# SDR ASAA2017042620622

- Difficulty date: April 26, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 41,863 hours, 13,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 143A5240U49
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN PANEL BREAK AT BS 540,LBL 45 TO LBL 64 CRACKED. GROUNDED - YES. REPLACED PANEL BREAK ASSY IAW BAC DWG 143A5240 REV-.
